# SDR SIMA20241107001

- Difficulty date: November 7, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N762DT
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000298
- Aircraft time: 25,846 hours, 22,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17003310405
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE BURNED INTO FR 10 BETWEEN STRINGERS 12L-13L (MAJOR REPAIR) PERFORMED PERMANENT REPAIR TO FRAME 10 BETWEEN STRINGERS 12L ? 13L IAW ERS-EJ-53MR-5087
